# SDR DALA2015020300843

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 106,335 hours, 13,458 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Bs 2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BULKHEAD LINING PANEL, RT LOWER SECTION AT BS 2160.
